# SDR ABXA000503

- Difficulty date: November 15, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,003 hours, 57,806 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3914025501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR NR 1 BEAM FITTING CRACKED.  MAINTENANCE REPLACED THE NR 1 BEAM END FITTING IAW DC-9 SRM.
